# SDR HALA2023042800019

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 32,283 hours, 75,322 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BRAKES (#1 & 2) DIDN'T OPERATE DURING HIGH PWR RUNS. BRAKE TEMP COLD. 1. REMOVED AND REPLACED BCU PER B717 AMM 32-45-01-400-801. BLEED #1 AND #2 MAIN WHEEL BRAKE SYSTEM IN REF. WITH AMM 32-43-01-810-801. TAXIED AIRCRAFT AND PERFORMED OPS CHECK; GOOD.
